# SDR AALA980741

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1755
- Make and model: Doug MD-11
- Aircraft serial: 48490
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 30231R17
- Condition: Defective
- Location: Aft Cargo
- Component: Kidde
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EZE - FLT 0900 - DURING CLIMB-OUT, FLIGHT CREW GOT TRI-TONE ANNUNCIATOR ALONG WITH AN AFT CARGO FIRE LIGHT ILLUMINATED.  CREW FOLLOWED ALTERNATE PROCEDURES CHECKLIST AND LANDED WITHOUT INCIDENT EZE.  REPLACED AFT CARGO HEAT DETECTORS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
